# SDR F3LA00176

- Difficulty date: July 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED STRINGER 23L CORRODED BETWEEN STATION 500 AND 500A ON TOP AND BOTTOM AS WELL AS AROUND CENTER NUTPLATE.  MAINTENANCE REMOVED DAMAGED SECTION.  FABRICATED STRINGER REPAIR PER SRM 53-10-03 AND INSTALLED PER SRM 51-30-02.  (M)
